# SDR C2XA99IA573

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17534
- Make and model: Beech 1900D
- Aircraft serial: UE141
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: MS252531
- Condition: Out Of Rig
- Location: Autofeather
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAH - FLT 3695 - THE CREW ABORTED TAKEOFF DUE TO THE AUTO FEATHER SYSTEM NOT ARMING.  MAINTENANCE ADJUSTED THE AFFECTED PEDESTAL MICROSWITCH IAW BEECHCRAFT 1900D MM 61-21-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
